# SDR UALA2011121506889

- Difficulty date: December 13, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 52,157 hours, 6,147 cycles
- Engine: Pwa PW4056
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Condition: Failed
- Location: Recirc Fan
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPPER RECIRCULATION FAN-L WIRING FAIL, MSG 21104.
